# SDR DALA2019031201845

- Difficulty date: March 8, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,656 hours, 30,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION- DENTS (2EAS) ON RT AFT MOVABLE VANE LWR SKIN. TWO DENTS LOCATED AT RT AFT MOVABLE VANE LWR SKIN. DENT NR 1 WAS FOUND WITH DISBOND (4"X 1.5") DENT NR 2 DOES NOT HAVE DISBOND PER SRM 51-70 -02-0G PARAG 8.A.(2) AND NDTSPM PART 5, 05-10-02.001. THEREFORE THE DENT NR 1 WAS REPAIRED PER SRM 57-53-01-2R-1 AND SRM 51-70-02-0G AND (VT) (DVI) & (UT) TAP-TEST INSPECTION WERE ACCOMPLISHED AND NO DISBONDS WERE FOUND AFTER REPAIRED AREA PER SRM 51-70-02-0G-2 PAR.16A & NDTSPM PART 5 05-10-02.001. PERFOM DECAL CONDITION EVERY C CHECK PER TOPP 30-10-70 PAR I PAGE 14. (LP0976033)
